# SDR HALA2020061900125

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,817 hours, 7,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLAP TRACK FAIRING MISSING FORWARD ATTACHMENT BOLT CAP COVER RT SIDE.   INSTALLED NEW FLAP TRACK FAIRING. OK FOR SVC.
